# SDR QXEA2013011900161

- Difficulty date: January 19, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK NR 11 HAS SCRATCHES AND AREAS OF CORROSION BETWEEN STA X10.500 AND X102.500.  BLENDED CORROSION IAW RD 8/4-53-884. ORIGINAL THICKNESS .460" REMAINING THICKNESS .449" AND WITHIN LIMITS IAW RD 8/4-53-884. INSPECTED BLENDED AREA WITH HFEC, NO CRACKS NOTED REF NDTM 51-00-06-910-801, PT 1. APPLIED ALODINE IAW SRM 51-21-10-02-01.
